MAUDE Adverse Event Report: JIANGSU CAINA MEDICAL CO., LTD. KAWASUMI; SAFETY SLIDING BLOOD COLLECTION SET

JIANGSU CAINA MEDICAL CO., LTD. KAWASUMI; SAFETY SLIDING BLOOD COLLECTION SET
Catalog Number CBMA-21G
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned samples of this event was requested but hasn't been received till now, no sample for evaluation.The dhr of this lot was reviewed without any similar issue, the retained samples were inspected and they all meet the specification.The event can't be confirmed, the root cause can't detected currrently.No action will be taken currently, this issue will be monitored.A supplemental report will be submitted if further information received.
 
Event or Problem Description
One is that the sheath came off from the needle after the package was opened.The other is that the sheath did not fully recover after inserting the tube into the sheath needle.The clinic lab manager says "the rubber stopper will fall off the needle when opening the package.There are times where the rubber stopper does not come back and cover the needle when the tube is disengaged and there is abloody mess.The dbma butterflies seemed extra sharp.But this is no longer true of the cbma.".

Brand Name
KAWASUMI
Common Device Name
SAFETY SLIDING BLOOD COLLECTION SET
Manufacturer (Section D)
JIANGSU CAINA MEDICAL CO., LTD.
no 23, huanxi rd zhutang town
jiangyin, jiangsu 21441 5
CH  214415
Manufacturer (Section G)
JIANGSU CAINA MEDICAL CO., LTD.
no 23, huanxi rd zhutang town
jiangyin, jiangsu 21441 5
CH   214415
Manufacturer Contact
camel zhou
no 23, huanxi rd zhutang town
jiangyin, jiangsu 21441-5
CH   214415
MDR Report Key22791277
Report Number3005670221-2025-00022
Device Sequence Number8264769
Product Code JKA
UDI-Device Identifier06971564460095
UDI-Public0106971564460095
Combination Product (Y/N)Y
PMA/510(K) Number
K232781
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberCBMA-21G
Device Lot Number25030101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Initial Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown